# SDR AALA980088

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - APPROX .75 INCH CRACK IN WEB RADIUS AT UPPER CORNER ATTACH TO VERTICLE FIN RT SIDE STATION 1363.  STOP DRILLED CRACK, INSTALLED WEB ANGLE DOUBLER REPAIR PER SRM 51-40-2 FIG 1.  (M)
